# SDR SWAA2022022564778

- Difficulty date: November 24, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111A13016
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STIFFENER CRACKED STA. 663 FROM RBL 7 TO RBL 30 WL 155 PART# (111A1301-6) / REMOVED AND REPLACED DAMAGED HORIZONTAL STIFFENER @ STA 663 RBL7 TO RBL30 WITH NEW PO# 717075 PER SRM 51-40-05 SRM 51-40-02 AND DWG 111A1000
